# SDR 04FDEA00615

- Difficulty date: March 10, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA7819
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT FRAME INNER EDGE FOUND DENTED AT STA 1581 STRINGER 12.  REPAIR CARRIED OUT AS PER MD11 SRM 53-30-00 FIG 1 VOL I AND FEDEX EA 1-5330-75320.  FUSELAGE - FRAME REPAIRS - DTR TRACKING - FOR VARIOUS FRAME BETWEEN STATIONS 5- 113 AND 1721 LEFT AND RIGHT AS DETAILED IN THE WORKSTEPS.
